# SDR R61A2021052600446

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 16,923 hours, 11,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: 4A40307
- Condition: Cracked
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - CRACK BACKBOARD ON FWD PAX DOOR SLIDE PN: 4A4030-7 SN ED2482.  REMOVED AND REPLACED FWD PAX DOOR SLIDE IAW AMM 25-65-01 PN ON: 4A4030-7 SN ON: ED2631.
